Hello there! I thank you for taking the time to address my concerns regarding accutane 40mg. Three weeks ago my doctor put me on accutane after battling with cystic acne for many years. I am now 33(female)and have been taking it for approx. three weeks. I have noticed that my skin is clearing with very small pores! However, my hair is starting to fall out, which I have noticed in the past with spironolactone 150mg. Is this possible so soon? Should I stop the meds? Im scared.
Accutane 40mg and Hairloss
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Hair Loss with Accutane
Accutane, which is a systemic retinoid, can cause hair loss. Fortunately, this hair loss is transient and ultimately resolves when the systemic retinoid is discontinued. As always discuss this issue with your board certified dermatologist as every patient's condition is unique.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.